A complete investigation of the number of limit cycles of the equation $(b_{10}x+y)dy=\sum_{i+j\ge1}^2a_{ij}x^iy^jdx$
Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2193-2199
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_12_a7,
author = {G. S. Rychkov},
title = {A complete investigation of the number of limit cycles of the equation $(b_{10}x+y)dy=\sum_{i+j\ge1}^2a_{ij}x^iy^jdx$},
journal = {Differencialʹnye uravneni\^a},
pages = {2193--2199},
year = {1970},
volume = {6},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_12_a7/}
}
TY - JOUR
AU - G. S. Rychkov
TI - A complete investigation of the number of limit cycles of the equation $(b_{10}x+y)dy=\sum_{i+j\ge1}^2a_{ij}x^iy^jdx$
JO - Differencialʹnye uravneniâ
PY - 1970
SP - 2193
EP - 2199
VL - 6
IS - 12
UR - http://geodesic.mathdoc.fr/item/DE_1970_6_12_a7/
LA - ru
ID - DE_1970_6_12_a7
ER -
G. S. Rychkov. A complete investigation of the number of limit cycles of the equation $(b_{10}x+y)dy=\sum_{i+j\ge1}^2a_{ij}x^iy^jdx$. Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2193-2199. http://geodesic.mathdoc.fr/item/DE_1970_6_12_a7/